# SDR CALA2023070702190

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 35,643 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 14086169
- Condition: Defective
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHT BATTERY PACK M1670 WONT HOLD CHARGE REQUIRES REPLACEMENT REMOVED AND REPLACED BATTERY PACK PER REF AMM 33-51-06 OPS CHECK GOOD  PARTS USED:  99-3351-3-0015,QTY :1
